RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1868, Volume 3, Number 4, Pages 309–319 (Mi msb8070)  

Première section

Замѣчанiе объ интегрированiи уравненiя съ частными производными перваго порядка по способу Коши

S. N. Zernoff


Full text: PDF file (860 kB)

Citation: S. N. Zernoff, “Замѣчанiе объ интегрированiи уравненiя съ частными производными перваго порядка по способу Коши”, Mat. Sb., 3:4 (1868), 309–319

Citation in format AMSBIB
\Bibitem{Zer68}
\by S.~N.~Zernoff
\paper Зам\yat чанiе объ интегрированiи уравненiя съ частными производными перваго порядка по способу Коши
\jour Mat. Sb.
\yr 1868
\vol 3
\issue 4
\pages 309--319
\mathnet{http://mi.mathnet.ru/msb8070}


Linking options:
  • http://mi.mathnet.ru/eng/msb8070
  • http://mi.mathnet.ru/eng/msb/v3/i4/p309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:101
    Full text:60

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020